| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off.In this state, the device may be unable to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer¿s device and was unable to duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.